# SDR ASAA2018121627450

- Difficulty date: December 16, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,907 hours, 8,982 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Cooling Fan
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL LIGHT COME "ON" AND "OFF" DURING USE OF WX RADAR. GROUNDED - YES. ACCOMPLISHED WX RADAR BITE PER FIM 34-43 TASK 801 NO FAULT NOTED. ACCOMPLISHED WX RADAR COOLING FIM PER 34-43 TASK 805, REMOVED DUST ON FAN NO FURTHER DEFECT NOTED. ACCOMPLISHED WX RADAR OPS CHECK PER AMM 34-43-00. OPS CHECK NORMAL.
